# SDR BKEA2020031300000

- Difficulty date: March 12, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N923EA
- Make and model: Amd FALCON900EX
- Aircraft serial: 162
- Aircraft time: 5,140 hours, 2,286 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Not Reported
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF ON RUNWAY 16R AND START CLIMBING I CALLED “ POSITIVE RATE OF CLIMB”  ANSWERED “ GEAR UP” , AT THIS POINT I REACHED FOR THE GEAR HANDLE LEVER AND PULLED UP IN  ORDER TO RETRACT THE GEAR. FEW SECONDS LATER (STILL CLIMBING AND REACH ABOUT 1700 FT), 
WE GOT THE CAS MESSAGE “LANDING GEAR NOT UP” AND THE GEAR LEVER FLASHING. KEPT THE SPEED BELOW 190KTS AND ESTABLISHED RADIO CONTACT WITH SOCAL I ADVISED THEM THAT WE NEED TO LAND BACK IN VAN NUYS DUE A GEAR PROBLEM. AT THIS POINT WE WERE AT 4000FT. WE CYCLE THE GEAR HANDLE DOWN AND THE FLASHING RED STOPPED. WE RECEIVED SOME RADAR VECTOR AND REPORT THE AIRPORT IN SIGHT. 
WHEN WE SWITCHED TO THE TOWER FREQUENCY, WE ASKED IF WE DECLARE AN EMERGENCY AND I ANSWERED “NO, THE 
GEAR ARE DOWN AND WE CANNOT RETRACT THEM”. THE TOWER CLEAR US FOR LANDING AND TOLD US THEY WILL DISPATCH SOME EMERGENCY EQUIPMENT AS PRECAUTION.
WE CONTINUE THE APPROACH  AND LAND WITHOUT ANY FURTHER PROBLEMS.
